# SDR J7SA2020052716001

- Difficulty date: May 16, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N376FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500447
- Aircraft time: 2,058 hours, 1,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, DISCOVERED EMERGENCY LIGHTS FLASHING WITH SWITCH IN ARM POSITION. TROUBLESHOT SYSTEM FOUND FWD EMERGENCY LIGHT BATTERY FAILED. REPLACED BATTERY P/N 6450LS-00 S/N 001173. OPS CHECKS GOOD.
